Ensure your teen gets enough sleep. Sleep deprivation can make a teen stressed, moody, irritable, and lethargic, and cause problems with weight, memory, concentration, decision-making, and immunity from illness. You might be able to get by on six hours a night and still function at work, but your teen needs to 10 hours of sleep a night to be mentlly sharp and emotionally balanced. Encourage better sleep by setting consistant bedtimes, and removing TVs, computers, and other electronic gadgets from your teen's room—the light from these suppresses melatonin production and stimulated the mind, rather than relaxing it. Suggest your teen tries listening to music or audio books at bedtime instead.
On my initial dose of 60mg I had none of these side effects but just transitioned to 90 and am going up to 120mg today and the diarrhea started with my transition. I goggled this because I didn't know if it was the antibiotics or cymbalta. Anyhow I took effector on and off for about 10 years and the side effects went away within the first couple of weeks, the same with Celexa. Other than this one thing, my depression and anxiety are subsiding wonderfully so it's gonna be really disappointing if this diarrhea doesn't go away!